# SDR REXA2025030400253

- Difficulty date: January 22, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321183
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21L IS CORRODED AT F.S. 379 UPON FURTHER INVESTIGATION FOUND ADDITIONAL DAMAGE ON THE JOINT ANGLE AT FS364 STR 21L, (FS 379 STR 21L) AFT AND JOINT ANGLE. REMOVED AND REPLACED 3EA RIVETS TO GAIN ACCESS TO CORROSION IAW CRJ700 SRM 51-42-06-001-001-A01. EVALUATED STR 21L AFT AND JOINT ANGLE AND FOUND TO BE OUT OF LIMIT DUE TO HAS A 100% OF LOSS MATERIAL IAW CRJ-700 SRM 53-21-03-101-001-A01. REMOVED AND REINSTALLED BONDING WIRE GUSSET, FOR GAIN ACCESS, AT STR21L BETWEEN FS364 TO FS379, IAW CRJ-700 SRM 515-42-06-001-001-A01. REMOVED AND REPLACED JOINT ANGLE P/N: SH670-31384-5, AT STR21L BETWEEN FS364 TO FS379, IAW CRJ-700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW JOINT ANGLE P/N: SH670-31384-5, AT STR21
